ICD 10 CM Codes

Alternate Description
Poisoning by, adverse effect of and underdosing of acetylsalicylic acid
T39.011 Poisoning by aspirin, accidental (unintentional)
T39.012 Poisoning by aspirin, intentional self-harm
T39.013 Poisoning by aspirin, assault
T39.014 Poisoning by aspirin, undetermined
T39.015 Adverse effect of aspirin
T39.016 Underdosing of aspirin
T39.011A Poisoning by aspirin, accidental (unintentional), initial encounter
T39.011D Poisoning by aspirin, accidental (unintentional), subsequent encounter
T39.011S Poisoning by aspirin, accidental (unintentional), sequela
T39.012A Poisoning by aspirin, intentional self-harm, initial encounter
T39.012D Poisoning by aspirin, intentional self-harm, subsequent encounter
T39.012S Poisoning by aspirin, intentional self-harm, sequela
T39.013A Poisoning by aspirin, assault, initial encounter
T39.013D Poisoning by aspirin, assault, subsequent encounter
T39.013S Poisoning by aspirin, assault, sequela
T39.014A Poisoning by aspirin, undetermined, initial encounter
T39.014D Poisoning by aspirin, undetermined, subsequent encounter
T39.014S Poisoning by aspirin, undetermined, sequela
T39.015A Adverse effect of aspirin, initial encounter
T39.015D Adverse effect of aspirin, subsequent encounter
T39.015S Adverse effect of aspirin, sequela
T39.016A Underdosing of aspirin, initial encounter
T39.016D Underdosing of aspirin, subsequent encounter
T39.016S Underdosing of aspirin, sequela